MURAL - Maynooth University Research Archive Library



    Items where Author is "Small, Anthony"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: 2008 | 2005 | 2004 | 2002 | 1999
    Number of items: 6.

    2008

    Small, Anthony (2008) Formulae for null curves deriving from elliptic curves. Journal of Geometry and Physics, 58 (4). pp. 502-505. ISSN 0393-0440

    2005

    Small, Anthony (2005) On Algebraic Minimal Surfaces in R3 Deriving from Charge 2 Monopole Spectral Curves. International Journal of Mathematics, 16.

    2004

    Small, Anthony (2004) Algebraic minimal surfaces in R4. Mathematica Scandinavica, 94 (1). pp. 109-124. ISSN 0025-5521

    2002

    Small, Anthony (2002) Minimal Surfaces from Monopoles. UNSPECIFIED.

    Small, Anthony (2002) The spectral lines of the charge 2 axially symmetric monopole. Journal of Physics A: Mathematical and General, 35 (5763). ISSN 1751-8113

    1999

    Small, Anthony (1999) Duality for a class of minimal surfaces in Rn+1. Tohoku Mathematical Journal, 51 (4). pp. 585-601. ISSN 0040-8735

    This list was generated on Fri Apr 19 23:03:53 2024 UTC.